# SDR QXEA2011081500672

- Difficulty date: August 11, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 24,325 hours, 25,246 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Condition: Leaking
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BRAKING AND DECELERATION SIGNIFICANTLY REDUCED ON LANDING ROLLOUT, BRAKES FELT VERY SOFT.  FELT LIKE FULL PEDAL TRAVEL WAS APPLIED.  PERFORMED BRAKE BLEEDING WITH PARKING BRAKE SYS IAW TASK 32-44-00-870-801.  TAXIED ACFT FOR PERFORMANCE CHECK WITH NO IMPROVEMENT RESULTS.  FOUND EVIDENCE OF HYD LEAKAGE FROM NR3 BRAKE ASSY LOWER CYLINDERS.  REPLACED NR3 BRAKE. NR4 BRAKE HAS EXCESSIVE CARBON BUILDUP AND SOME EVIDENCE OF HYD SEEPAGE FROM LOWER CYLINDERS. REPLACED NR 4 BRAKE. TAXI CHECK GOOD.  RETURNED TO SERVICE.
